|Tiredness NO Energy
Jun 3, 2009
Hi I am 60 this year and have Now been on ATRIPLA for one year and they are doing their Job with regards to CD Count etc. However before I started on Meds I felt very Fit and active and Nowdays find everything an effort, NO energy or Strenth and a if I go for a Couple of Miles Walk,feel knackered and come home and fall asleep,I hate feeling like this and Im sure its the Meds ?. I feel like comming off them to see if I feel better and Stronger.
| Response from Dr. Henry
I assume you have no evidence for severe anemia, hormone deficiencies, depression, muscle problems?? If not then a consideration for a switch to an alternative agent (such as raltegravir or a boosted PI based regimen instead of efavirenz based) might be worth considering and would be preferable to stoppig meds entirely for most patients. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fatigue After Swallowing Worried I Have HIV
- Fever After Topping Worried I Have HIV
- Hairy Tongue After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Hairy Tongue After Performing Oral Sex Worried I Have HIV
- Herpes After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Oral Ulcers After Lap Dance Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.